The classification problem in Teoplitz -extensions
Compositio Mathematica, Tome 72 (1989) no. 3, pp. 341-358
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__72_3_341_0,
author = {Rojek, Tadeusz},
title = {The classification problem in {Teoplitz} $Z_2$-extensions},
journal = {Compositio Mathematica},
pages = {341--358},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {72},
number = {3},
mrnumber = {1032338},
zbl = {0697.28009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__72_3_341_0/}
}
Rojek, Tadeusz. The classification problem in Teoplitz $Z_2$-extensions. Compositio Mathematica, Tome 72 (1989) no. 3, pp. 341-358. http://geodesic.mathdoc.fr/item/CM_1989__72_3_341_0/